Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 29, Issue 1, 2013
Metadata
 

On the Morse–Sard property and level sets of Sobolev and BV functions
Jean Bourgain, Mikhail V. Korobkov and Jan Kristensen
pp. 1–23
Abstract | Full-Text PDF (347 KB) | Metadata

Well-posedness and large deviation for degenerate SDEs with Sobolev coefficients
Xicheng Zhang
pp. 25–52
Abstract | Full-Text PDF (370 KB) | Metadata

Regularizations of general singular integral operators
and Sergei Treil
pp. 53–74
Abstract | Full-Text PDF (319 KB) | Metadata

Relating the Freiheitssatz to the asymptotic behavior of a group
Francisco F. Lasheras and Ranja Roy
pp. 75–89
Abstract | Full-Text PDF (271 KB) | Metadata

Monotonicity and comparison results for conformal invariants
Albert Baernstein II and Alexander Yu. Solynin
pp. 91–113
Abstract | Full-Text PDF (334 KB) | Metadata

Phase space localization of Riesz bases for $L^2(\mathbb{R}^d)$
Karlheinz Gröchenig and Eugenia Malinnikova
pp. 115–134
Abstract | Full-Text PDF (301 KB) | Metadata

On symplectic and non-symplectic automorphisms of K3 surfaces
Alice Garbagnati and Alessandra Sarti
pp. 135–162
Abstract | Full-Text PDF (385 KB) | Metadata

Galois actions on regular dessins of small genera
Marston D. E. Conder, Gareth A. Jones, Manfred Streit and Jürgen Wolfart
pp. 163–181
Abstract | Full-Text PDF (489 KB) | Metadata

Hardy spaces and regularity for the inhomogeneous Dirichlet and Neumann problems
Xuan Thinh Duong, Steve Hofmann, Dorina Mitrea, Marius Mitrea and Lixin Yan
pp. 183–236
Abstract | Full-Text PDF (498 KB) | Metadata

Real-variable characterizations of Orlicz–Hardy spaces on strongly Lipschitz domains of $\mathbb{R}^n$
Dachun Yang and Sibei Yang
pp. 237–292
Abstract | Full-Text PDF (643 KB) | Metadata

Wavelet approach to operator-valued Hardy spaces
Guixiang Hong and Zhi Yin
pp. 293–313
Abstract | Full-Text PDF (288 KB) | Metadata

Revisiting the multifractal analysis of measures
Fathi Ben Nasr and Jacques Peyrière
pp. 315–328
Abstract | Full-Text PDF (234 KB) | Metadata

On genuine infinite algebraic tensor products
Chi-Keung Ng
pp. 329–356
Abstract | Full-Text PDF (448 KB) | Metadata

Boundary asymptotic expansions of analytic self-maps of the unit disk
Nahum Zobin and Vladimir Bolotnikov
pp. 357–371
Abstract | Full-Text PDF (254 KB) | Metadata

Lowest uniformizations of compact Klein surfaces
Rubén A. Hidalgo
pp. 373–379
Abstract | Full-Text PDF (126 KB) | Metadata